MAUDE Adverse Event Report: Abbott Medical Epic¿ Supra Valve (Aortic); Heart-Valve, Non-Allograft Tissue

Abbott Medical Epic¿ Supra Valve (Aortic); Heart-Valve, Non-Allograft Tissue
Model Number ESP200-23
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001); Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Thrombosis/Thrombus (4440)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm epic plus supra valve was implanted in the patient.At the one-year postoperative follow-up examination, no abnormalities were detected on echocardiography (echo).On (b)(6) 2026, the patient presented with severe aortic stenosis (as).A routine follow-up echo, and computed tomography (ct) examination confirmed a presence of thrombus.The valve got explanted and a new 21mm non-abbott valve was implanted.The explanted device showed with pannus formation and thrombus on all valve leaflets.The patient was reported stable.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.

Brand Name
Epic¿ Supra Valve (Aortic)
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical Ltda. Reg#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50775063
Report Number2135147-2026-06239
Device Sequence Number10528777
Product Code LWR
UDI-Device Identifier05415067033130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESP200-23
Device Catalogue NumberESP200-23
Device Lot NumberBR00045700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown